# SDR IPXA2017072819856

- Difficulty date: July 21, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N574UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35663
- Aircraft time: 35,982 hours, 5,396 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65B3920572
- Condition: Dented
- Location: Rt Wing K Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 18FO, DENTS WERE FOUND ON RT WING INBD NR 16 KRUEGER FLAP OUTER SKIN.  REPAIRED IAW SRM 57-43-02-2R-1, REPAIR 1 AND SRM 51-70-08-0G, GENERAL, REV 80.
